advertisement
Question
Posted by: CK | 2010-11-10

does Autrin conflict with the Pill?

I''ve been taking the pill Yasmin for 2 years as a contraceptive and for my skin, this week I have started taking Autrin (for anemia)..WIll that make my pill not function correctly?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No it will not interfere with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-11-12

No it will not interfere with the Pill.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-11-12

No it will not interfere with the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement